A note on Hadamard type integral inequalities involving several log-convex functions

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.134

Abstract

In this note, two new inegral inequalities of Hadamard type involving several differentiable log-convex functions are given. Two refinements of Hadamard's integral inequality for log-convex functions recently established by Dragomir are shown to be recaptured as special instances.

Author Biography

B. G. Pachpatte

57, Shri Niketen Coloney, Near Abhinay Talkies, Aurangabad 431001 (Maharashtra), India.

Downloads

Published

2005-03-31

How to Cite

Pachpatte, B. G. (2005). A note on Hadamard type integral inequalities involving several log-convex functions. Tamkang Journal of Mathematics, 36(1), 43-47. https://doi.org/10.5556/j.tkjm.36.2005.134

Issue

Section

Papers